# SDR P5CA9500702

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND POPPED FASTENERS AT BS 480, STRINGERS 44 AND 47.  ALSO, FOUND CRACKED STRINGER AND CORROSION.  REPAIRED PER BOEING SRM 53-30-03.
